Alert archive / South Carolina / Wind Advisories in 2007

Wind Advisory 7, NWS Wilmington, NC

December 15, 20076 counties in South Carolina; Bladen County, Columbus County, Robeson County, North Carolina

NWS Wilmington, NC issued this wind advisory at Dec 15, 2007, 1:54 PM EST for 6 counties in South Carolina; Bladen County, Columbus County, Robeson County, North Carolina. It took effect at Dec 16, 2007, 12:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2007, 1:54 PM EST (18:54 UTC)
In effect from
Dec 16, 2007, 12:00 AM EST
Expired
Dec 16, 2007, 6:11 PM EST
In force
18 hr
Issued by
NWS Wilmington, NC

Counties Bladen County, NC, Columbus County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
845 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KILM 151854
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
154 PM EST SAT DEC 15 2007


NCZ097-100-101-160400-
/O.NEW.KILM.WI.Y.0007.071216T0500Z-071216T1700Z/
PENDER-BRUNSWICK-NEW HANOVER-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...LELAND...
SHALLOTTE...WILMINGTON...WRIGHTSVILLE BEACH
154 PM EST SAT DEC 15 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EST
SUNDAY...

A COASTAL WARM FRONT WILL MOVE ONSHORE LATE THIS SATURDAY EVENING
OR JUST AFTER MIDNIGHT SUNDAY. BEHIND THIS FRONT...SOUTHERLY
WINDS OF 15 TO 25 MPH CAN BE EXPECTED...WITH STRONG WIND GUSTS UP
TO 35 AND 45 MPH. THESE GUSTS WILL PRIMARILY OCCUR ALONG THE
IMMEDIATE COAST INCLUDING THE BEACHES...AND LOCATIONS EAST AND
SOUTH OF THE INTRA-COASTAL WATERWAY. 

A STRONG COLD FRONT WILL PUSH FROM WEST TO EAST...AND CROSS THE
AREA LIKELY AROUND OR JUST AFTER DAYBREAK SUNDAY. THE STRONG
SOUTHERLY WINDS WILL SHIFT TO THE SOUTHWEST AT THE SAME SPEEDS
WITH CONTINUED GUSTS ABOVE 40 MPH FOR THE REMAINDER OF THE MORNING.

THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ANY LOOSE OUTDOOR LAWN
FURNITURE MAY NEED TO BE SECURED. AND IN ADDITION...OUTDOOR
HOLIDAY DECORATIONS MAY NEED TO BE TIED DOWN OR BROUGHT INSIDE.

$$

DCH
4 follow-up statements
000 
WWUS72 KILM 160353
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1053 PM EST SAT DEC 15 2007

NCZ097-100-101-161215-
/O.CON.KILM.WI.Y.0007.071216T0500Z-071216T1700Z/
PENDER-BRUNSWICK-NEW HANOVER-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...LELAND...
SHALLOTTE...WILMINGTON...WRIGHTSVILLE BEACH
1053 PM EST SAT DEC 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST SUNDAY. 

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA FROM WEST TO EAST
AROUND DAYBREAK. THE STRONG SOUTHERLY WINDS WILL SHIFT TO THE
SOUTHWEST AT THE SAME OR SLIGHTLY HIGHER SPEEDS. GUSTS IN EXCESS
OF 40 MPH WILL CONTINUE FOR THE REMAINDER OF THE MORNING.

THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

III
000 
WWUS72 KILM 160839
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
339 AM EST SUN DEC 16 2007

NCZ087-096-099-SCZ017-023-024-032>034-039-046-161700-
/O.EXB.KILM.WI.Y.0007.071216T1500Z-071217T0000Z/
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-
MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...CONWAY...MYRTLE BEACH...KINGSTREE...GEORGETOWN
339 AM EST SUN DEC 16 2007

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING. 

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA FROM WEST TO EAST
EARLY THIS MORNING. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP
BEHIND THE FRONT. SUSTAINED WINDS WILL INCREASE TO 25 TO 35
MPH...WITH GUSTS IN EXCES OF 40 MPH. WINDS WILL GRADUALLY SUBSIDE
AFTER SUNSET.

THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

TAKE ACTION TO SECURE OUTSIDE...LIGHT-WEIGHT OBJECTS SUCH AS TRASH
CANS AND LAWN FURNITURE.

$$

NCZ097-100-101-161700-
/O.EXT.KILM.WI.Y.0007.000000T0000Z-071217T0000Z/
PENDER-BRUNSWICK-NEW HANOVER-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...LELAND...
SHALLOTTE...WILMINGTON...WRIGHTSVILLE BEACH
339 AM EST SUN DEC 16 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA FROM WEST TO EAST
EARLY THIS MORNING. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP
BEHIND THE FRONT. SUSTAINED WINDS WILL INCREASE TO 25 TO 35
MPH...WITH GUSTS IN EXCESS OF 40 MPH. WINDS WILL GRADUALLY
SUBSIDE AFTER SUNSET.

THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

TAKE ACTION TO SECURE OUTSIDE...LIGHT-WEIGHT OBJECTS SUCH AS TRASH
CANS AND LAWN FURNITURE.

$$

CRM
000 
WWUS72 KILM 161717
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1217 PM EST SUN DEC 16 2007

NCZ097-100-101-170000-
/O.CON.KILM.WI.Y.0007.000000T0000Z-071217T0000Z/
PENDER-BRUNSWICK-NEW HANOVER-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...LELAND...
SHALLOTTE...WILMINGTON...WRIGHTSVILLE BEACH
1217 PM EST SUN DEC 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A STRONG COLD FRONT PUSHED OFF THE COAST EARLY THIS MORNING...AND
IN ITS WAKE COLD AIR UNDER STRONG WEST TO NORTHWEST WINDS HAS 
OVERSPREAD THE AREA. THIS WILL CONTINUE DURING THIS AFTERNOON WITH
SUSTAINED WEST TO NORTHWEST WINDS OF 15 TO 25 MPH...WITH FEW GUSTS
UP TO AND OVER 40 MPH ESPECIALLY ALONG THE BEACHES.

THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY ACROSS
BRIDGES AND OVERPASSES...AND IN GENERAL FOR HIGH PROFILE
VEHICLES.

IT IS ALSO RECCOMMENDED TO SECURE OUTSIDE...LIGHT-WEIGHT OBJECTS
SUCH AS TRASH CANS AND LAWN FURNITURE. IN ADDITION...OUTSIDE
HOLIDAY DECORATIONS MAY NEED TO BE SECURED UNTIL THESE HIGH 
WINDS SUBSIDE.

$$

NCZ087-096-099-SCZ017-023-024-032>034-039-046-170000-
/O.CON.KILM.WI.Y.0007.000000T0000Z-071217T0000Z/
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-
MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...CONWAY...MYRTLE BEACH...KINGSTREE...GEORGETOWN
1217 PM EST SUN DEC 16 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A STRONG COLD FRONT PUSHED OFF THE COAST EARLY THIS MORNING...AND
IN ITS WAKE COLD AIR UNDER STRONG WEST TO NORTHWEST WINDS HAS 
OVERSPREAD THE AREA. THIS WILL CONTINUE DURING THIS AFTERNOON WITH
SUSTAINED WEST TO NORTHWEST WINDS OF 15 TO 25 MPH...WITH FEW GUSTS
UP TO AND OVER 40 MPH.

THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY ACROSS
BRIDGES AND OVERPASSES...AND IN GENERAL FOR HIGH PROFILE
VEHICLES.

IT IS ALSO RECCOMMENDED TO SECURE OUTSIDE...LIGHT-WEIGHT OBJECTS
SUCH AS TRASH CANS AND LAWN FURNITURE. IN ADDITION...OUTSIDE
HOLIDAY DECORATIONS MAY NEED TO BE SECURED UNTIL THESE HIGH
WINDS SUBSIDE.

$$
HOEHLER
000 
WWUS72 KILM 162311
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
611 PM EST SUN DEC 16 2007

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-170015-
/O.CAN.KILM.WI.Y.0007.000000T0000Z-071217T0000Z/
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW...
SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON...
WRIGHTSVILLE BEACH...BENNETTSVILLE...DARLINGTON...DILLON...
FLORENCE...MARION...CONWAY...MYRTLE BEACH...KINGSTREE...
GEORGETOWN
611 PM EST SUN DEC 16 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY. THE POTENTIAL FOR STRONG GUSTY WINDS HAS ENDED.

WEST TO NORTHWEST WINDS OF 10 TO 15 MPH WILL PERSIST TONIGHT.
WINDS MAY GUST UP TO 25 MPH FOR THE REMAINDER OF THE EVENING.

$$
RJD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this wind advisory went out at Dec 15, 1:11 PM EST, 43 minutes earlier.

Area forecast discussion, Dec 15, 1:11 PM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
111 PM EST SAT DEC 15 2007

.SYNOPSIS...
A COMPLEX AREA OF LOW PRESSURE OVER THE GULF COAST STATES WILL
INTENSIFY AS IT MOVES NORTHEAST TO NEW ENGLAND BY SUNDAY EVENING.
THIS STORM SYSTEM WILL AFFECT THE LOCAL AREA THROUGH TONIGHT AND
THE TRAILING STRONG COLD FRONT WILL SWEEP ACROSS THE REGION EARLY
SUNDAY. COOL HIGH PRESSURE RIDGING FROM TEXAS WILL PREVAIL ACROSS
THE AREA LATE SUNDAY THROUGH THE MIDDLE OF NEXT WEEK...WITH THE
CENTER OF THIS HIGH TRAVERSING THE AREA ON WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 9 AM SATURDAY...NO REAL CHANGES AT THE MOMENT UNTIL NEW 12Z
MODEL DATA MAKES IT IN. 06Z MODELS CONTINUE TO HIGHLIGHT OVERRUNNING
STRATIFORM PCPN ENGULFING THE AREA BETWEEN 18Z SAT AND 00Z SUN.
ALREADY...PCPN BEGINNING TO FILL IN OFF THE CAPE FEAR COAST VIA KLTX
88-D...AND COMPLEMENTS OF THE COASTAL TROF DEVELOPMENT. HAVE KEPT
THE 3 AM PREVIOUS DISCUSSION TO CONTINUE HIGHLIGHT THE THINKING
ACROSS THE AREA.

AS OF 3 AM SATURDAY...THE WARM FRONT SHOULD BE INCREDIBLY WELL
DEFINED TONIGHT AND WILL EASILY MAKE IT THROUGH THE FIRST ROW OF
COASTAL COUNTIES SHORTLY AFTER DARK. THE GFS AND NAM ARE IN
SURPRISINGLY GOOD AGREEMENT WITH THE INLAND PENETRATION OF THE
FRONT...BOTH SHOWING THE FRONT MAKING IT ALMOST UP TO INTERSTATE-95
EARLY SUNDAY MORNING BEFORE BEING OVERTAKEN BY THE STRONG COLD FRONT
MOVING QUICKLY EAST. WINDS IN THE WARM SECTOR WILL BECOME QUITE
BREEZY OVERNIGHT. DESPITE LIMITED VERTICAL MIXING DUE TO RATHER
STABLE BOUNDARY-LAYER TEMPERATURE PROFILES...GUSTS SHOULD STILL
REACH 30 MPH. WINDS JUST A 1000 FT OFF THE SURFACE SHOULD INCREASE
TO 40-45 KT.

SYNOPTIC EFFECTS WILL OVERWHELM ANY NORMAL DIURNAL TEMPERATURE
VARIATIONS AND WILL MAKE FOR SOME TRICKY FORECASTING TODAY AND
TONIGHT. HIGHS TODAY WILL OCCUR AT THE TAIL END OF THE VERIFICATION
PERIOD...00Z OR 7 PM...AND SHOULD RANGE FROM THE LOWER 60S ALONG THE
COAST TO THE LOWER AND MID 50S WEST OF I-95. AS THE WARM FRONT MOVES
ASHORE TEMPERATURES WILL CONTINUE TO RISE NEAR THE COAST WITH
READINGS POTENTIALLY IN THE UPPER 60S AFTER MIDNIGHT  FARTHER
INLAND TEMPERATURES WILL RISE SLOWLY THROUGH THE 50S UP UNTIL 3-4
AM...THEN BEGIN TO FALL AS COOLER AIR ACROSS CENTRAL SOUTH CAROLINA
PUSHES EAST.

RAINFALL AMOUNTS APPEAR TO BE SUBSTANTIAL GIVEN THE AMOUNT OF
SYNOPTIC LIFT FORECAST AND THE RICH MOISTURE SOURCES AVAILABLE TO
THIS SYSTEM. OUR FORECAST TOTALS THROUGH TONIGHT AVERAGE ABOUT 1.25
INCHES...PERHAPS SLIGHTLY HIGHER NEAR THE COAST ASSUMING SOME
CONVECTIVE PRECIPITATION DEVELOPS.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 AM SATURDAY...COLD FRONT TIMING ON SUNDAY IS GOING TO
DETERMINE HOW HIGH TEMPERATURES CLIMB AND HOW LONG PRECIP LINGERS IN
THE REGION. LATEST GUIDANCE SUGGESTS FROPA EARLY LATE MORNING OR
EARLY AFTERNOON SUNDAY. EXPECT SOME PRECIP TO LINGER BEYOND
12Z...WITH DRYING OCCURRING FROM SW TO NE.

ONCE THE FRONT PUSHES OFFSHORE ON SUNDAY...STRONG COLD ADVECTION
GETS GOING WHICH WILL RESULT IN TEMPERATURES FALLING THROUGH THE
AFTERNOON HOURS. DOES NOT LOOK LIKE WIND SPEEDS WILL MEET ADVISORY
CRITERIA BUT DO EXPECT STRONG WINDS INTO MONDAY MORNING.
TEMPERATURES WILL REMAIN BELOW CLIMO MONDAY AND MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 3 AM SATURDAY...HIGH PRESSURE OVERHEAD ON TUESDAY WILL MIGRATE
OFFSHORE TUESDAY NIGHT INTO WEDNESDAY. AIR MASS IS VERY DRY WITH
LITTLE TO NO CLOUD EXPECTED. DESPITE ABUNDANT SUN...HIGHS ON TUESDAY
WILL REMAIN BELOW CLIMO. RETURN FLOW SETS UP ON WEDNESDAY...AS HIGH
CENTER PUSHES OFFSHORE...WITH A RETURN TO NEAR TO ABOVE CLIMO
TEMPERATURES.

LATEST GFS AND ECMWF BOTH CONTINUE TO SHOW ANOTHER LOW/COLD FRONT
IMPACTING THE EASTERN US LATE THURSDAY AND FRIDAY. SINCE BOTH MODELS
HAVE BEEN SHOWING THIS FEATURE FOR A FEW RUNS NOW...WENT AHEAD AND
BUMPED POPS INTO THE LOW CHANCE RANGE FOR THURSDAY NIGHT...BUT THERE
IS STILL PLENTY OF TIME FOR THINGS TO GO WRONG.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
WARM FRONT WILL MOVE NORTH THROUGH TODAY. THE FRONT WILL PUSH
INLAND TONIGHT ACROSS EASTERN NORTH AND SOUTH CAROLINA. THEREFORE
RAIN WILL OVERSPREAD THE AREA FROM THE SOUTH THROUGH
TODAY...STARTING OUT AS LIGHT DRIZZLE OR RAIN AND BECOMING
STEADIER HEADING INTO THIS EVENING. CEILINGS WILL DROP FROM MVFR
INTO THE IFR RANGE THROUGH THIS AFTERNOON. VERY POOR CONDITIONS
ARE EXPECTED TO DEVELOP FOR FLORENCE AND LUMBERTON THIS EVENING AS
CEILINGS MAY DROP TO ONLY 200 FT. CEILINGS AND VISIBILITIES SHOULD
IMPROVE HEADING INTO EARLY SUNDAY MORNING AS THE WARM FRONT MAKES IT
WAY FARTHER INLAND...BUT THEN WINDS WILL INCREASE OUT OF SOUTH-
SOUTHWEST. JUST AHEAD OF THE WARM FRONT THERE IS THE POTENTIAL
FOR A PERIOD OF LOW LEVEL WIND SHEAR THIS AFTERNOON/EVENING AS
MORE EASTERLY SURFACE WINDS WILL BE OVERLAID WITH A S-SE LOW LEVEL
JET ONLY 1 OR 2 THOUSAND FEET OVERHEAD.

ONCE THE COLD FRONT SUNDAY CLEARS THE COAST DURING THE LATE MORNING
HOURS...STRONG AND GUSTY WEST WINDS WILL DEVELOP THROUGH THE
REMAINDER OF THE DAY. OTHERWISE NO AVIATION WEATHER HAZARDS ARE
EXPECTED THROUGH WEDNESDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 9 AM SATURDAY...SFC FRONTAL BOUNDARY EXTENDING EAST OF THE
MOUTH OF THE SAVANNAH RIVER...TO LIFT NORTH AS A WARM FRONT. IT WILL
THE INVERTED SFC COASTAL TROF HAS NOW DEVELOPED OFF THE
CAROLINAS...AND LIES PARALLEL TO THE COASTLINE JUST OFFSHORE. THE
WARM FRONT WILL LIFT NORTH AND HOOK UP WITH THE COASTAL TROF THIS
AFTERNOON AND TONIGHT. QUICK GLANCE OF 12Z DATA INDICATES...WINDS
JUST DO BREACH GALE FORCE FOR WATERS VCNTY FRYING PAN SHOALS AFER
COASTAL FRONT/TROF PASSAGE. AS A RESULT...WILL GO WITH A GALE
WARNING FOR NC WATERS STARTING AT MIDNIGHT.

SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 AM SATURDAY...COLD FRONT WILL CROSS THE WATERS SUNDAY WITH
WINDS APPROACHING GALE FORCE BOTH AHEAD AND BEHIND THE FRONT.
STRONGEST WINDS WILL BE FOUND BEHIND THE FRONT AS STRONG COLD
ADVECTION AND TIGHTENING PRESSURE GRADIENT PRODUCE STRONG OFFSHORE
FLOW. THINK THERE WILL BE SOME GUSTS AT OR ABOVE GALE
STRENGTH...ESPECIALLY NEAR FRYING PAN SHOALS...SUNDAY AFTERNOON.
SURFACE HIGH BUILDS IN FROM THE WEST THROUGH MONDAY NIGHT WITH
OFFSHORE FLOW DECREASING AND BECOMING MORE NORTHERLY. SEAS WILL
QUICKLY SUBSIDE SUNDAY NIGHT AS OFFSHORE COMPONENT OF WINDS PUSH
HIGHEST SEAS OUT TO 20 NM.

LONG TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 3 AM SATURDAY...SURFACE HIGH OVER THE AREA TUESDAY WILL MOVE
OFFSHORE WEDNESDAY WITH LIGHT AND HIGHLY VARIABLE FLOW AT THE
SURFACE. LIGHT WINDS WILL KEEP SEAS 3 FT OR LESS ACROSS THE WATERS
THROUGH THE PERIOD.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EST SUNDAY FOR
     NCZ097-100-101.

MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EST MONDAY
     FOR AMZ254-256.

     GALE WARNING FROM MIDNIGHT TONIGHT TO 5 PM EST SUNDAY FOR
     AMZ250-252.

&&

SYNOPSIS...RGZ
NEAR TERM...DCH
SHORT TERM...III
LONG TERM...III
AVIATION...RGZ
Hazardous weather outlook, Dec 15, 3:50 AM EST, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
350 AM EST SAT DEC 15 2007

AMZ254-256-160900-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
350 AM EST SAT DEC 15 2007

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-160900-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
350 AM EST SAT DEC 15 2007

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-160900-
ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN-
350 AM EST SAT DEC 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD RAIN AND A FEW THUNDERSTORMS ARE EXPECTED TONIGHT. A
FEW OF THE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WIND
GUSTS AND ISOLATED TORNADOES THE MAIN WEATHER THREATS. THE BEST
CHANCE FOR SEVERE WEATHER WOULD BE EAST OF INTERSTATE 95.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT FOR LOCATIONS EAST OF
INTERSTATE 95.

TRA

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 4:28 PM ESTGale WarningILM26 hr

Nearby

Wind Advisories in South Carolina, 2007Wind Advisories in North Carolina, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.